MAUDE Adverse Event Report: SYNTHES GMBH HANDLE FOR PROTECTION SLEEVES FOR SUPRAPATELLAR; NAIL, FIXATION, BONE

SYNTHES GMBH HANDLE FOR PROTECTION SLEEVES FOR SUPRAPATELLAR; NAIL, FIXATION, BONE
Model Number 03.010.430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of event: only the event year is known.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a harvesting kit with ria attachment shaft broke when trying to remove from inside the tibia.The reamer head on the ria shaft was the 10.0mm reamer head for ria 2 sterile.The parts with articular shaft pieces broke, and all parts were retrieved.The associated pieces were the suprapatellar drill guide (03.010.425), handle (03.010.430), and outer protection sleeve (03.010.437).This handle was tend to be reamer (357.399) as in the technique guide; this t shaft was mentioned to be broken.No further information is available.This report involves one handle for protection sleeves for suprapatellar.This is report 3 of 6 for (b)(4).

Brand Name
HANDLE FOR PROTECTION SLEEVES FOR SUPRAPATELLAR
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15979896
Report Number8030965-2022-11108
Device Sequence Number15191355
Product Code JDS
UDI-Device Identifier10886982068712
UDI-Public10886982068712
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.430
Device Catalogue Number03.010.430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/23/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10.0MM REAMER HEAD FOR RIA 2 STERILE; 12.0 OUTER PROTEC SLV SUPRAPATELLAR -S; 3.2MM GUIDE WIRE 400MM; RIA 2 BONE HARVESTING KIT 520MM STERILE; SCRDRIVER W/SPHERIC-HEAD T40 CANN L300
Patient SexUnknown